# SDR CALA2025122312336

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT WET AREA BS 986+6, LBL 45 UPPER WEB PLATE   REMOVED AND REPLACED THE WEB IAW SRM 51-40-02-0G-0, AND DWG 147A5700.
